Institutions and Business Cycles

Altug, Sumru ; Neyapti, Bilin ; Emin, Mustafa

Additional URL:
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: International Finance
Volume: 15
Issue number: 3
Page range: 347-366
Place of publication: Oxford
Publishing house: Wiley-Blackwell
ISSN: 1367-0271 , 1468-2362
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSB (Business Studies)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item